# SDR C2XA02SH160

- Difficulty date: December 28, 2002
- Submitted: December 28, 2002
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 14576599003
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK NUMBER ONE LOWER COWLING AFT STIFFENER WAS FOUND GOUGED.  MAINTENANCE REMOVED AND REPLACED STIFFENER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
